# SDR DALA2015071304341

- Difficulty date: July 12, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 38,683 hours, 25,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BS 870 - 889 ARE INOPERATIVE.  REPLACED THE BATTERY PACK B5-231.
